Seroquel / quetiapine I take for depression / anxiety and it's helping but sometimes I get anxiety and can't talk side effect it's normal ?
Maybe the dose you are on is too much... itsik12... how long have you been on the quetiapine... what is the dose? I also take Seroquel(quetiapine)... I take it at night for sleep and for my anxiety.Thats right... for anxiety... its not like tranquilizer but I find that even 25mg... settles my nerves... I was prescribed 25mg tablets 1 or 2 tablets at bed time as needed.I only take them when I don't I have traquilizers .I am 47 years old ... I have suffered severe anxiety as long as I can remember.I was the 'nervous kid'... Tell your doctor... maybe the dose is too high... doctors don't now how to combat this illness that effects so many lives... you said that you cant take the side effects... HOW LONG HAVE YOU BEEN TAKING IT... if the medicine is making you anxious then the dose is not right for you..///that medicine can make you anxious when you get up to 100mgs or more... I tried to find the right dose and it ended up being 25mgs.i get drowsy and wake up feeling hung over but it goes away... im tellin ya tell your doctor... sometimes less is better
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Feb 2012 • 10 answers
Updated 15 Nov 2018 • 6 answers
Updated 31 Oct 2017 • 12 answers
Updated 23 Aug 2013 • 1 answer
Updated 10 Nov 2018 • 1 answer